Alert archive / Tennessee / River Flood Advisories in 2012

River Flood Advisory 3, NWS Memphis, TN

January 25, 2012Decatur County, Perry County, Tennessee

NWS Memphis, TN issued this river flood advisory at Jan 25, 2012, 7:41 AM CST for Decatur County, Perry County, Tennessee. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 7:41 AM CST (13:41 UTC)
Expired
Jan 31, 2012, 11:30 PM CST
In force
7 days
Issued by
NWS Memphis, TN

Counties Decatur County, TN, Perry County, TN

The river

Written for the forecast point Tennessee River at Perryville (PRVT1).

Action stage
362 ft
Minor stage
365 ft
Moderate stage
368 ft
Major stage
375 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WGUS84 KMEG 251341
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
741 AM CST WED JAN 25 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD 
ADVISORY FOR THE TENNESSEE RIVER AT PERRYVILLE...

  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-261341-
/O.NEW.KMEG.FL.Y.0003.120125T1341Z-120129T1638Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
741 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL SUNDAY MORNING.
* AT 07 AM WEDNESDAY THE STAGE WAS 360.6 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 362.8 FEET SATURDAY JANUARY 
  28.
* AT 363.0 FEET...IN DECATUR COUNTY...BOAT LAUNCH PARKING LOT AT 
  CHEROKEE HEIGHTS IS FLOODED. ACCESS ROAD TO BEECH BEND PARK BOAT 
  PARKING AREA IS BEING FLOODED. WATER TOPS BOAT RAMP AT GUMDALE 
  MARINA AND FISHERDALE LANDING AREA. WATER BEGINS TO COVER ROAD IN 
  FRONT OF THE LOST CREEK MARINA AND BOAT DOCK. ACCESS TO LOST CREEK 
  BOAT DOCKS MAY BE LIMITED.

$$
9 follow-up statements
286 
WGUS84 KMEG 260343
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
943 PM CST WED JAN 25 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
   AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED THURSDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-270343-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120129T1638Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
943 PM CST WED JAN 25 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL SUNDAY MORNING.
* AT 9 PM WEDNESDAY THE STAGE WAS 361.2 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET SATURDAY JANUARY 
  28.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
742 
WGUS84 KMEG 261709
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CST THU JAN 26 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-271709-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120129T1638Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1109 AM CST THU JAN 26 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL SUNDAY JANUARY 29.
* AT 10 AM THURSDAY THE STAGE WAS 361.5 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 362.6 FEET SUNDAY JANUARY 
  29.
* AT 362.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE 
  BOAT LAUNCH AREA ON WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS.

$$
838 
WGUS84 KMEG 270322
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
922 PM CST THU JAN 26 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-280322-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120129T1638Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
922 PM CST THU JAN 26 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL SUNDAY JANUARY 29.
* AT 8 PM THURSDAY THE STAGE WAS 361.8 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 362.0 FEET FRIDAY JANUARY 
  27.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
087 
WGUS84 KMEG 280318
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CST FRI JAN 27 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
 
  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-290318-
/O.EXT.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
918 PM CST FRI JAN 27 2012

THE FLOOD ADVISORY IS EXTENDED FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL TUESDAY JANUARY 31.
* AT 8 PM FRIDAY THE STAGE WAS 361.9 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET MONDAY JANUARY 
  30.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
941 
WGUS84 KMEG 281616
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 AM CST SAT JAN 28 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-291616-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1016 AM CST SAT JAN 28 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL TUESDAY JANUARY 31.
* AT 09 AM SATURDAY THE STAGE WAS 361.9 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET MONDAY JANUARY 
  30.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
601 
WGUS84 KMEG 290210
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
810 PM CST SAT JAN 28 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-300210-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
810 PM CST SAT JAN 28 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL TUESDAY JANUARY 31.
* AT 7 PM SATURDAY THE STAGE WAS 362.0 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL REMAIN AT OR JUST BELOW 362.0 FEET FOR 
  THE NEXT COUPLE OF DAYS.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
745 
WGUS84 KMEG 300230
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CST SUN JAN 29 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-310230-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
830 PM CST SUN JAN 29 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL TUESDAY JANUARY 31.
* AT 7 PM SUNDAY THE STAGE WAS 362.0 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL REMAIN AT OR JUST ABOVE 362.0 FEET FOR THE
  NEXT COUPLE OF DAYS.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
702 
WGUS84 KMEG 301737
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 AM CST MON JAN 30 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
  TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-311737-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1137 AM CST MON JAN 30 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL TUESDAY JANUARY 31.
* AT 11 AM MONDAY THE STAGE WAS 361.9 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET MONDAY JANUARY 
  30.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
943 
WGUS84 KMEG 310246
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CST MON JAN 30 2012

...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...
   AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES
  
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC039-135-010246-
/O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/
/PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CST MON JAN 30 2012

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL TUESDAY JANUARY 31.
* AT 8 PM MONDAY THE STAGE WAS 361.8 FEET.
* FLOOD STAGE IS 365.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 361.9 FEET TUESDAY JANUARY 
  31.
* AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND 
  MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO
  THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR 
  COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS 
  FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS 
  LANDING ARE FLOODING.

$$
MM

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 25, 7:19 AM CST, 22 minutes earlier.

Area forecast discussion, Jan 25, 7:19 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
719 AM CST WED JAN 25 2012

.UPDATE...WARM FRONT LOCATED ALONG THE GULF COAST THIS MORNING IS
BEGINNING TO SHOW SIGNS OF MOVING NORTH...AND TOWARDS THE MID
SOUTH LATER TODAY. BASED ON LATEST CONVECTIVE TRENDS AND
THE RUC INDICATING INCREASING ELEVATED INSTABILITY ACROSS THE
FORECAST AREA...INCREASED MENTION OF ELEVATED THUNDER IN THE
FORECAST FOR THE REMAINDER OF THE DAY.

UPDATED GRIDS ALREADY PUBLISHED.

CJC

&&

.PREV DISCUSSION... /ISSUED 534 AM CST WED JAN 25 2012/

UPDATE...AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 456 AM CST WED JAN 25 2012/

DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS
MORNING PLACE AN UPPER LEVEL LOW NEAR EL PASO TEXAS WITH A SURFACE
LOW CENTERED JUST SOUTHWEST OF SAN ANTONIO TEXAS. A WARM FRONT
EXTENDS FROM THIS SURFACE LOW UP TO WACO TEXAS AND THEN BACK
TOWARDS THE LOUISIANA/ALABAMA COAST AND FLORIDA PANHANDLE. CLOUDY
SKIES AND RAIN ENCOMPASS MUCH OF THE MID SOUTH AS OF THIS
MORNING/S FORECAST ISSUANCE. AS OF 4 AM CST...TEMPERATURES RANGE
FROM THE UPPER 30S TO LOWER 40S ACROSS THE NORTHERN THIRD OF THE
MID SOUTH AND MIDDLE 40S TO AROUND 50 DEGREES ACROSS AREAS SOUTH
OF I-40. THE POTENTIAL FOR A STRONG THUNDERSTORM OR TWO ACROSS
NORTHEAST MISSISSIPPI THURSDAY MORNING INTO EARLY THURSDAY
AFTERNOON IS THE PRIMARY CONCERN IN THIS MORNING/S FORECAST.

SHORT TERM...(TODAY THROUGH THURSDAY)...RAIN HAS FINALLY
ARRIVED OVERNIGHT ACROSS THE MID SOUTH COURTESY OF ISENTROPIC
ASCENT LIFTING GULF OF MEXICO MOISTURE AND PRODUCING OVERRUNNING
RAIN NORTH OF THE WARM FRONT...CURRENTLY SITUATED ALONG THE
LOUISIANA/ALABAMA COAST THIS MORNING. MODELS ARE IN DECENT
AGREEMENT WITH THIS OVERRUNNING RAIN OCCURRING THIS MORNING ACROSS
THE ENTIRE MID SOUTH. THE ABOVE MENTIONED WARM FRONT WILL BEGIN
LIFTING NORTH TODAY...AND REACHING AS FAR NORTH AS PORTIONS OF
NORTHEAST MISSISSIPPI AS EARLY AS LATE AFTERNOON/EARLY THIS
EVENING AS THE UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW BEGIN TO
LIFT NORTHEAST INTO THE LOWER MISSISSIPPI VALLEY. KEPT LOWER POPS
ACROSS NORTHEAST MISSISSIPPI THIS AFTERNOON AS BEST COVERAGE BY
FAR WILL REMAIN NORTH OF THE WARM FRONT. OVERALL INSTABILITY WILL
REMAIN LOW THROUGHOUT THE DAY. HOWEVER...DID ADD ISOLATED THUNDER
FOR THE SOUTHERN TIER OR TWO OF COUNTIES ACROSS NORTH MISSISSIPPI
FOR LATE AFTERNOON AS THE WARM FRONT APPROACHES. HIGH TEMPERATURES
TODAY WILL RANGE FROM THE LOWER TO MIDDLE 40S ACROSS NORTHEAST
ARKANSAS TO FAR NORTHWEST TENNESSEE...AND UPPER 50S TO LOWER 60S
IN CLOSER PROXIMITY TO THE APPROACHING WARM FRONT.

THE WARM FRONT WILL BISECT THE MID SOUTH FROM SOUTHWEST TO
NORTHEAST TONIGHT AS A SURFACE AND UPPER LEVEL LOW MOVE JUST TO
THE SOUTH OF THE FORECAST AREA INTO THURSDAY. SHOWERS AND A FEW
THUNDERSTORMS ARE EXPECTED ACROSS THE MID SOUTH TONIGHT INTO
THURSDAY. DESPITE FAVORABLE UPPER LEVEL DIVERGENCE /LIFT/ AND
SHEAR...NOT OVERLY IMPRESSED WITH QUALITY OF INSTABILITY FORECAST
ACROSS THE MID SOUTH. BEST INSTABILITY AXIS WILL REMAIN JUST TO
THE SOUTH OF THE AREA AND WIDESPREAD RAIN SHOWERS/EXTENSIVE CLOUD
COVER HAVE RESULTED IN LOW CONFIDENCE ON STRONG/SEVERE
THUNDERSTORM THREAT DURING THIS TIMEFRAME. NONETHELESS...DAY/EVENING
SHIFTS WILL CONTINUE TO MONITOR TRENDS AND ADJUST FORECAST AS NECESSARY
IF THIS INSTABILITY AXIS CREEPS FURTHER NORTH THAN CURRENTLY
INDICATED BY THE LATEST SHORT TERM MODELS.

LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)...

RAIN SHOWERS WILL GRADUALLY COME TO AN END THURSDAY NIGHT AS COOL HIGH
PRESSURE BUILDS BACK INTO THE MID SOUTH BY FRIDAY MORNING. MODELS
INDICATE ANOTHER COLD FRONT WILL MOVE INTO THE AREA FRIDAY NIGHT.
HOWEVER...ANALYSIS OF MODEL SOUNDINGS INDICATES LOW LEVEL
PRECIPITATION WILL REMAIN NEARLY NON-EXISTENT AND WILL RESULT IN
SOME MID/HIGH LEVEL CLOUDS PUSHING ACROSS THE AREA FRIDAY NIGHT
INTO SATURDAY MORNING. 00Z GFS/ECMWF LONG TERM MODELS INDICATE
SURFACE HIGH PRESSURE WILL BUILD BACK IN AGAIN ACROSS THE LOWER
MISSISSIPPI VALLEY SATURDAY THROUGH MONDAY WITH CYCLONIC FLOW
ALOFT. CHANCES FOR RAIN SHOWERS WILL RETURN BY NEXT TUESDAY AS
HIGH PRESSURE MOVES EAST AND ANOTHER COLD FRONT BEGINS TO MOVE
FROM THE CENTRAL/SOUTHERN PLAINS INTO THE MIDDLE/LOWER MISSISSIPPI
VALLEYS BY THE MIDDLE OF NEXT WEEK.

CJC
&&
.AVIATION...
12Z TAF CYCLE

LIGHT RAIN IS FALLING OUT OF FAIRLY A FAIRLY HIGH CLOUD
DECK...RANGING FROM NEARLY 10000 FEET AT MKL TO 5000 FEET AT MEM.
CIGS WILL GRADUALLY LOWER DURING THE DAY AND RAIN WILL BECOME
HEAVIER. EXPECT MVFR CIGS TO PREVAIL AT ALL SITES TODAY WITH MVFR
TO VFR VIS. AFTER SUNSET...IFR CIGS ARE EXPECTED WITH POSSIBLE
LIFR CIGS TOWARD MORNING. INCLUDED TEMPO 400 FT CIGS AT JBR AND
MEM PRIOR TO SUNRISE LATE TONIGHT. WINDS WILL REMAIN GENERALLY
FROM THE EAST AS A SURFACE LOW DEVELOPS OVER EAST TEXAS.

JDS
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  55  53  60  39 /  90 100 100  50
MKL  52  49  59  38 / 100  90 100  50
JBR  46  44  49  35 / 100 100 100  30
TUP  62  57  69  42 /  70  80 100  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 25, 4:57 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
457 AM CST WED JAN 25 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
457 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 7:32 PM CSTRiver Flood WarningMEGDyer, Gibson, Obion3 days
Jan 25, 11:21 AM CSTRiver Flood AdvisoryMEGDyer, Lauderdale14 days
Jan 25, 11:21 AM CSTRiver Flood AdvisoryMEGLauderdale, Tipton15 days

Nearby

River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.